Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Should I stop all my pills to get rid of my constipation?

I'm taking 3 colace a day and a hefty dose of high blood pressure medicines,plus 2 prescription drugs.My poop is like peanut butter,the prescription drugs poops are hard and small.I'm assuming the blood pressure meds are making my peanutbutter poop.I just want my normal poop back.I've been pooping if I use a suppository but not pooping on my own.I'm trying to figure out which drugs I should stop.

Answer Question
 
Anonymous

Asked by Anonymous at 10:28 AM on Jul. 16, 2010 in Health

Answers (4)
  • You should talk to your doctor. You could take fiber supplements and eat more fiber as well to see if that helps.
    KTMOM

    Answer by KTMOM at 10:29 AM on Jul. 16, 2010

  • I agree with KTmom, don't stop taking meds without talking to your doctor. Weird or bad things can happen. A rehab center/nursing home took my grandmother off her thyroid medication and her system went all out of sorts.
    kuriequinn

    Answer by kuriequinn at 10:58 AM on Jul. 16, 2010

  • wow..3 colace a day and still doesnt work well?
    I wouldnt stop all of your meds but discuss these issues with the doctor.Maybe they can make some type of adjustments to the dosages or the times of day you take the pills.
    kimberlyinberea

    Answer by kimberlyinberea at 11:19 AM on Jul. 16, 2010

  • Don't stop your medication for talking to your doctor, I agree. There are natural laxatives you can have every day that have no side effects. You can read about the top 5 natural laxatives here:

    http://natural-alternative-therapies.com/
    meitaljames

    Answer by meitaljames at 4:04 AM on Jul. 18, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN